Design and control of a chained form manipulator

Title
Design and control of a chained form manipulator
Authors
정우진Yoshihiko Nakamura
Keywords
nonholonomic constraint
Issue Date
2002-05
Publisher
The International Journal of Robotics Research
Citation
VOL 21, NO 5, 389-408
URI
http://pubs.kist.re.kr/handle/201004/9574
ISSN
0278-3649
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE